# SDR ASAA2015012610439

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 30,352 hours, 9,101 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE ILLUMINATED.  ACFT GROUNDED.  COMPLIED WITH QRH PROCEDURE. FMC DISAGREE MESSAGE NO LONGER DISPLAYED.
